# SDR REXA2020101200697

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 30,216 hours, 20,539 cycles
- System (JASC): 2300 · Communications System
- Part: Light
- Condition: Failed
- Location: F/A Call Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A CALL INDICATOR LIGHT INOPERABLE OVER CENTER ISLE.  REMOVED AND REPLACED LIGHT ASSEMBLY, EMERGENCY SIGN ABOVE ROW 12 & 13 AISLE.  ALL CHECKS GOOD.  WORK DONE IAW CRJ 900 AMM 33-51-07.
